# SDR 98ZZZX1314

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2593P
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0866
- System (JASC): 2460 · DC Power Distribution System
- Part: Connector
- Condition: Charred
- Location: Lt Sidewall Pnl
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

'HOT WIRE' SMELL IN-FLIGHT AT NIGHT.  STALL HORN CONTINUOUSLY ON.  STROBES INOPERATIVE.  (WING TIPS).  UPON UNEVENTFUL LANDING, NOTICED STALL HORN BECOMES 'NORMAL' IF PITOT LT SWITCH IS TURNED ON.  CONNECTOR 2 CARRIES CIRCUITS OF NAV LIGHTS, STROBES, PT HEAT, AND STALL WARNING.
